Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Prescribing Gaussian curvature on $R^2$

Author: Sanxing Wu
Journal: Proc. Amer. Math. Soc. 125 (1997), 3119-3123
MSC (1991): Primary 58G30; Secondary 53C21
MathSciNet review: 1423342
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a sufficient condition for a radially symmetric function $K(x)$ which is positive somewhere to be a conformal curvature on $R^2$. In particular, we show that every nonnegative radially symmetric continuous function $K(x)$ on $R^2$ is a conformal curvature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58G30, 53C21

Retrieve articles in all journals with MSC (1991): 58G30, 53C21

Additional Information

Sanxing Wu
Affiliation: Department of Applied Mathematics, 100083, Beijing University of Aeronautics and Astronautics, Beijing, People’s Republic of China

Keywords: Prescribing Gaussian curvature, semilinear elliptic PDE, integral equation
Received by editor(s): May 10, 1996
Communicated by: Peter Li
Article copyright: © Copyright 1997 American Mathematical Society